Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Khalova V. A., Shevtsova Y. V. Dynamical Simple Edge Effect in the Cylindrical Shell with the Edge of Arbitrary Form. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 103-108. DOI: 10.18500/1816-9791-2013-13-4-103-108

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.12.2013
Full text:
(downloads: 150)
Language: 
Russian
Heading: 
UDC: 
539.3

Dynamical Simple Edge Effect in the Cylindrical Shell with the Edge of Arbitrary Form

Autors: 
Khalova Victoria Anatol'evna, Saratov State University
Shevtsova Yu V, Saratov State University
Abstract: 

The purpose of the article is to generalize the results derived in the cases of a circular shell and of a shell with a cut edge. Non-stationary wave process in a cylindrical shell with an arbitrary edge is considered. Half-geodesic frame is introduced on the middle surface of the shell and dynamical simple edge effect is studied. To find the solution Laplace transform is used while the inverse transform is realized via saddle-point method.

References: 
  1. Kossovich L. Iu. Nestatsionarnye zadachi teorii uprugikh tonkikh obolochek [Nonstationary problems of the theory of elastic thin shells]. Saratov, Izd-vo Sarat. Univ., 1986, 176 p. (in Russian).
  2. Kaplunov J. D., Kossovich L. Yu., Nolde E. V. Dynamics of thin walled elastic bodies. Academic Press, 1998.
  3. Kaplunov J. D. Rasprostranenie nestatsionarnykh uprugikh voln v obolochke obshchego ochertaniia. Prikladnaia matematika i mekhanika, 1993, vol. 57, iss. 1, pp. 83–91 (in Russian).
  4. Shevtsova Yu. V. Dinamicheskii prostoi kraevoi effekt v skoshennoi krugovoi tsilindricheskoi obolochke [Dynamic simple edge effect in the beveled circular cylindrical shell]. Mekhanika deformiruemykh sred :sb. tr. [Mechanics of deformable media], Saratov, 1997, iss. 13, pp. 83–87 (in Russian).
  5. Shevtsova Yu. V., Parfenova Ya. A. Geometric aspects of the problem of the propagation of nonstationary waves in plates and cylindrical shells with edge of an arbitrary. Vestn. Nizhegorod. Univ. im. N. I. Lobachevskogo, 2011, no. 4, pt. 5, pp. 2612–2615 (in Russian).
Short text (in English):
(downloads: 60)